Optimal prepayment and default rules for mortgage-backed securities
Giulia De Rossi () and
Tiziano Vargiolu ()
Decisions in Economics and Finance, 2010, vol. 33, issue 1, pages 23-47
Keywords: Computationally simple trees; Hazard function; Mortgage-backed securities; Optimal stopping; Two-dimensional trees; C61; C63; D81; G21 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:spr:decfin:v:33:y:2010:i:1:p:23-47
Ordering information: This journal article can be ordered from
Access Statistics for this article
Decisions in Economics and Finance is edited by S. Holzer
More articles in Decisions in Economics and Finance from Springer
Series data maintained by Guenther Eichhorn ().